Extension of linear operators with application
pdf

Keywords

singular integral equation
compact operator
factorization

How to Cite

Neagu, V., & Bîclea, D. (2023). Extension of linear operators with application. Acta Et Commentationes Exact and Natural Sciences, 14(2), 24-37. https://doi.org/10.36120/2587-3644.v14i2.24-37

Abstract

The article presents a method for solving characteristic singular integral equations perturbed with compact operators. The method consists in reducing the solution of these equations to the solution of the systems of singular (unperturbed) equations, which are solved by factoring the coefficients of the obtained systems. The method presented concerns some results of Gohberg and Krupnik and can be used in solving other classes of functional equations with composite operators that fit into the scheme described by Theorem 1.1.
https://doi.org/10.36120/2587-3644.v14i2.24-37
pdf
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.